# SDR GUUA93357030210B

- Difficulty date: March 2, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 30,152 hours, 36,078 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED RIGHT WING FUEL ACCESS PANEL 632 AT INNER RING DEBONDED.  FABRICATED AND INSTALLED RING DOUBLER REPAIR AT ACCESS PANEL 632AT.
